# SDR SWAA2022121579831

- Difficulty date: December 8, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 71,343 hours, 42,366 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN IS CHAFED UNDER NR 1 ENGINE PYLON FAIRING SEAL.  DUE TO MISSING RUBSTRIP FROM APPROXIMATELY STRINGER 9 SEAM TO 20 INCHES FORWARD OF SEAM; INBOARD SIDE.
